BibTeX record: journals/mp/Nayakkankuppam07

download as .bib file

@article{DBLP:journals/mp/Nayakkankuppam07,
  author    = {Madhu V. Nayakkankuppam},
  title     = {Solving large-scale semidefinite programs in parallel},
  journal   = {Math. Program.},
  year      = {2007},
  volume    = {109},
  number    = {2-3},
  pages     = {477--504},
  url       = {http://dx.doi.org/10.1007/s10107-006-0032-1},
  doi       = {10.1007/s10107-006-0032-1},
  timestamp = {Mon, 22 Sep 2014 04:28:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/Nayakkankuppam07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}